Beechams All In One Liquid Cold & Flu Relief with Paracetamol 160ml cough cold & flu Sainsburys

Beechams All In One Liquid Cold & Flu Relief with Paracetamol 160ml

SKU: 3088807
rating

Description

Beechams All In One 160ml Description Beechams All In One 160ml ParacetamolPhenylephrineGuaifenesin Each 20 ml dose contains:Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches ; painsIngredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughsIngredients: Phenylephrine Hydrochloride 10 mg, Action:... Read More
£8.75
£8.75
In Stock
Available From  | Sainsburys

Payment Terms

International orders (excl. UK) may incur import fees on arrival (you pay). Prices exclude shipping and duties.
Read More ?

Shipping & Customs

International orders may face customs checks and fees. Check your local regulations before placing your order.
Read More?

Add similar Products